# SDR AALA20090702TUL01

- Difficulty date: July 2, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Aircraft time: 54,084 hours, 17,461 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350B53005313
- Condition: Faulted
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PTY - INFLIGHT MIA-GYE.  CREW REPORTED AIRSPEED INDICATION PROBLEMS.  EMERGENCY DECLARED LANDED PTY WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE FLIGHT WARNING COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
